RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
2000
Volume 36,
Number 12,
Pages
1615–1620
(Mi de10282)
This article is cited in
7
papers
Ordinary Differential Equations
Millionshchikov's Solution of Erugin's Problem
A. V. Lipnitskii
Institute of Mathematics of the National Academy of Sciences of Belarus
UDC:
517.926.4
Received:
10.11.1999
Fulltext:
PDF file (984 kB)
Cited by
English version:
Differential Equations, 2000,
36
:12,
1770–1776
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025